Top answers from doctors based on your search:
Disclaimer

tum calcium carbonate

A 46-year-old member asked:
Dr. Rick Kirschner
39 years experience General Practice
Seek medical help: Tums is calcium carbonate. Too much in the system can lead to digestive irritations, constipation and diarrhea, nausea and vomiting, muscle twitching ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 38-year-old member asked:
Dr. S. Smiley Thakur
30 years experience Nephrology and Dialysis
See below please: Glaxosmithkline consumer healthcare does not add aluminum during the manufacturing process of the tums® tablets but one of the raw materials used in t ... Read More
A 44-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Tums (calcium carbonate) overdose: Can lead to nausea, vomiting, abdominal pain/ cramping, decreased appetite, constipation, diarrhea, confusion, delirium, coma, depression, involuntary ... Read More
A 49-year-old member asked:
Dr. Brian Affleck
29 years experience ENT and Head and Neck Surgery
LPR: With feeling something like a rock in your throat, it is possible that you have reflux and Tums (calcium carbonate) might certainly be helpful. Other ... Read More
A 49-year-old member asked:
Dr. Richard Bensinger
51 years experience Ophthalmology
Depends on goal: Tums (calcium carbonate) neutralize stomach acidity and can relieve symptoms of this including gerd. Tums (calcium carbonate) are a good source of ca ... Read More
A female asked:
Dr. Louise Andrew
45 years experience Emergency Medicine
Sure: Military studies have shown that most medications are good for years to decades beyond the expiration date, though they may slowly lose efficacy over ... Read More
1
1 thank
A 56-year-old member asked:
Dr. Richard Bensinger
51 years experience Ophthalmology
Not a problem: Your body will effectively deal with the extra calcium and antiacid character of more Tums (calcium carbonate) than the usual dose. This is not dange ... Read More
1
1 comment
A 56-year-old member asked:
Dr. Charles Cattano
38 years experience Gastroenterology
What R U treating?: If for GERD, there are far better choices. If for treatment of osteopenia, there are far better choices here too. Excessive calcium intake may backf ... Read More
A 49-year-old member asked:
Dr. You Sung Sang
30 years experience Gastroenterology
Possibly: Taking in too much Tums (calcium carbonate) can greatly increase your serum calcium levels which can be dangerous. Make sure you discuss with your do ... Read More
A 44-year-old member asked:
Dr. Vivek Huilgol
34 years experience Gastroenterology
Constipation..: High calcium content...Can constipate. But why the tums (calcium carbonate)? That is the more important question...

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month